Question 271 out of 1 points A 50 year old female presents with lightheadedness

Question 271 out of 1 points a 50 year old female

This preview shows page 6 - 8 out of 8 pages.

Question 271 out of 1 pointsA 50-year-old female presents with lightheadedness and overall abnormal feelings. Hyperaldosteronism is diagnosed. Which of the following symptoms would the nurse expect? Question 281 out of 1 pointsWhile planning care for a patient with hypothyroidism, which principle should the nurse remember? The basal metabolic rate is unusually _____ with hypothyroidism.
Image of page 6
Question 291 out of 1 pointsA 50-year-old male patient is deficient in ADH production. Which of the following assessment findings would the nurse expect to find? Question 301 out of 1 pointsA 35-year-old female with Graves disease is admitted to a medical-surgical unit. While the nurse is reviewing the lab tests, which results would the nurse expect to find? Question 311 out of 1 pointsA 54-year-old patient with pulmonary tuberculosis (lung infection) is evaluated for syndrome of inappropriate ADH secretion (SIADH). Which of the following electrolyte imbalances would be expected in this patient? Question 321 out of 1 pointsVisual disturbances are a common occurrence in patients with untreated Graves disease. The endocrinologist explains to the patient that the main cause of these complications is: Question 33 1 out of 1 points
Image of page 7
A 50-year-old male patient presents with polyuria and extreme thirst. He was given exogenous ADH. For which of the following conditions would this treatment be effective? Question 341 out of 1 pointsA 15-year-old female presents with breast discharge, dysmenorrhea, and excessive excitability. Tests reveal that all her pituitary hormones are elevated. What does the nurse suspect as the most likely cause for these assessment findings? Question 351 out of 1 pointsA 25-year-old male presents with fatigue, constipation, and sexual dysfunction. Tests reveal all pituitary hormones are normal and no masses are present. The nurse suspects the most likely cause of his symptoms is a dysfunction in the: Question 361 out of 1 pointsA student asks the instructor which of the following is the most potent naturally occurring glucocorticoid. How should the instructor respond?
Image of page 8

You've reached the end of your free preview.

Want to read all 8 pages?

  • Spring '15
  • Blood sugar, Vasopressin, Pituitary adenoma

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture